# SDR SWAA2021110439648

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737*
- Aircraft serial: 29833
- Aircraft time: 62,174 hours, 36,653 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CFM567B24
- Part serial: 889410
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF; ABOVE 80 KNOTS AND BEFORE V1; SAW #2 ENGINE OIL PRESSURE LIGHT COME ON. NO MASTER CAUTION OR MASTER WARNING LIGHTS CAME ON. CONTINUED T.O. AND LEVELED OFF AT 4000 FT. ; RAN LOW PRESSRE CHECKLIST ON #2 ENGINE. FELT VIRATION AND SHT ENGINE DOWN. WHEN VIRATION WAS FELT; OIL PRESSRE WAS 0 AND QANTITY WAS PROALY 0. /
